# SDR DL733960710

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Smoking
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SIDEWALL LIGHTS ROW 23 TO 25 MOMENTARILY WENT OUT AND SMOKED.  PULLED AND COLLARED C/B FOR RT SIDE, FWD TO MCO.  REPLACED BALLAST AND RELAMPED, OPERATION NORMAL.
